# SDR CALA9801533

- Difficulty date: August 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N66734
- Make and model: Boeing 727224
- Aircraft serial: 20663
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Chord
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1.5 INCH CRACK IN LOWER FORWARD CHORD OF LT WING BELOW NR 7 SPOILER ACTUATOR.  THE CRACKED SECTION WAS CUT OUT, A REPAIR WAS INSTALLED IAW ECRA 5720-01675.
